IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equilibrium positions for equally charged particles on a surface


Author: James H. White
Journal: Bull. Amer. Math. Soc. 79 (1973), 583-586
MSC (1970): Primary 58E05; Secondary 70F10
DOI: https://doi.org/10.1090/S0002-9904-1973-13213-6
MathSciNet review: 0312526
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Takens and J. White, Morse theory of double normals of immersions, Indiana J. Math. 21 (1971), 11-17. MR 290394

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58E05, 70F10

Retrieve articles in all journals with MSC (1970): 58E05, 70F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13213-6

American Mathematical Society